# SDR DALA1143129886

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 2,223 hours, 1,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LOWER EMERGENCY EXIT SIGN AT R1 DOOR AND  EMERGENCY ESCAPE LIGHTS AT SEATS 1-4 INOPERATIVE.  MAINTENANCE REPLACED THE R1 DOOR LOWER EXIT SIGN AND EMERGENCY POWER SUPPLY PER AMM.
